# SDR SWAA2022042588591

- Difficulty date: March 27, 2022
- Submitted: April 25, 2022
- Operation: Air carrier
- Aircraft: N762SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27876
- Aircraft time: 75,107 hours, 44,385 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 26L CORRODED FWD OF STA. 370 SPLICE / [01] FOUND CORR. ON STRINGER 26L; OUT OF LIMITS; CORRODED THRU; REF. B737-7 SRM 53-00-03-1A-1;[15] INSTALLED NEW STRINGER SECTION 26 L ; FROM STA. 294.4 TO STA. 360; PER REF 737-700 SRM 51-40-02-0G-0 AND DRAWING 141A3532; PENDING TO INSTALL FASTENERS UNDER CHOIRING;(6 EACH);[16] VERIFIED SQUEEZE OUT AND FASTENER INSTALLATION ON STRINGER 26L FROM STA. 294.4 TO STA. 360 ON 04/03/22; AT 22:30; PER REF SOPM 20-50-19;[17] VERIFIED STEPS 15 AND 16.;[18] OK TO INSTALL 3 WEBS AT 26L THAT WAS REMOVED ON T/C TTG8Q00BDSJ2 STEPS 21 AND STEP 25.;[19] INSTALLED 3 WEB AT STRINGER 26 L ; THAT WAS REMOVED ON TTG8Q00BDSJ2 PER REF. 737-700 SRM 51-40-02-0G-0 AND DRAWING 143A7505;[20] VERIFIED STEP 19.;[21] COMPLETE INSTALLATION OF STRINGER 26 L FROM STA. 294.4 TO STA. 360 PER REF 737-700 SRM 51-40-02-0G-0 AND DRAWING 141A3502; 141A3532;[22] REMOVED AND REPLACED STRINGER 26 L SECTION; FROM STA. 294.4 TO STA. 360 PER REF. 737-700 SRM 51-40-02-0G-0 AND DRAWINGS 141A3502 AND 141A3532;[23] VERIFIED STEPS 21 AND 22.
